# SDR DU4R2007137

- Difficulty date: June 7, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 62,598 hours, 28,772 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 162N22011
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED NLG LOWER DRAG LINK.  REPAIRED BY REMOVING AND REPLACING P/N 162N2201-1 IAW B757 AMM 32-24-04.
